# SDR DXTA2010061004119

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 8,782 hours, 5,370 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5 TIMES IN OUR 1.3 HR FLIGHT, WE HAD THE NOSE GEAR BUMP. 3 TIMES DURING CLIMB OUT & 2 TIMES DURING CRUISE.  PERFORMED LANDING GEAR BUMP TROUBLESHOOTING PROCEDURE.  FOUND BOTH MAIN GEAR UPLOCK SWITCHES OUT OF ADJUSTMENT. ADJUSTED SWITCHES. OPS CHECK NORMAL. WORK IAW MM CHPT 32-30-00.
